If you need an accessible version of this item please contact JSTOR User Support

A Theory of Proper Names

Arthur W. Burks
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 2, No. 3 (Apr., 1951), pp. 36-45
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318111
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Theory of Proper Names
Preview not available

Page Thumbnails

  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45